Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/146

Title: Weak and strong representations for trimmed U-statistics
Other Titles: Weak and strong representations for generalized trimmed means
Authors: Gijbels, Irene
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1988
Citation: Probab. Th. Rel. Fields, 77(2), p. 179-194
Abstract: Weak and strong representations are proved for two classes of trimmed U-statistics, generalizing the trimmed mean. Applications of the strong representation theorems include laws of iterated logarithm and invariance principles for trimmed U-statistics.
URI: http://hdl.handle.net/1942/146
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.